# SDR SIMA20180202005

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 18,866 hours, 13,407 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FWD EQUIPMENT BAY FLOOR HAS EVIDENCE OF A CRACK.  APPROXIMATELY 3/8 INCH LONG ON THE AFT CORNER.  REPAIRED IAW SRM 53-11-43.
